Please use this identifier to cite or link to this item:
Title: Demiclosed principle and Δ-convergence theorems for total asymptotically nonexpansive mappings in CAT(0) spaces
Authors: Chang, SS
Wang, L
Lee, HWJ 
Chan, CK 
Yang, L
Keywords: Δ-Convergence
CAT(0) space
Demiclosed principle
Krasnoselskii-Mann type iteration
Total asymptotically nonexpansive mappings
Issue Date: 2012
Publisher: Elsevier Science Inc
Source: Applied mathematics and computation, 2012, v. 219, no. 5, p. 2611-2617 How to cite?
Journal: Applied Mathematics and Computation 
Abstract: The purpose of this paper is to introduce the concept of total asymptotically nonexpansive mappings and to prove the demiclosed principle for this kind of mappings in CAT(0) spaces. As a consequence, we obtain a Δ-convergence theorem of the Krasnoselskii-Mann type iteration for total asymptotically nonexpansive mappings in this setting. Our results extend and improve the corresponding recent results announced by many authors.
ISSN: 0096-3003
DOI: 10.1016/j.amc.2012.08.095
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.